HomePage >> Journals >> Mathematical Computation

Mathematical Computation

Mathematical Computation (Yearly) is an international comprehensive professional academic journal of Ivy Publisher, concerning the development of mathematical theory and computing application on the combination of mathematical theory and modern industrial technology. The main focus of the journal is the academic papers and comments of latest theoretical and apolitical mathematics improvement in the fields of nature science, engineering technology... [More] Mathematical Computation (Yearly) is an international comprehensive professional academic journal of Ivy Publisher, concerning the development of mathematical theory and computing application on the combination of mathematical theory and modern industrial technology. The main focus of the journal is the academic papers and comments of latest theoretical and apolitical mathematics improvement in the fields of nature science, engineering technology, economy and science, report of latest research result, aiming at providing a good communication platform to transfer, share and discuss the theoretical and technical development of mathematics theory development for professionals, scholars and researchers in this field, reflecting the academic front level, promote academic change and foster the rapid expansion of mathematics theory and application technology.

The journal receives manuscripts written in Chinese or English. As for Chinese papers, the following items in English are indispensible parts of the paper: paper title, author(s), author(s)'affiliation(s), abstract and keywords. If this is the first time you contribute an article to the journal, please format your manuscript as per the sample paper and then submit it into the online submission system. Accepted papers will immediately appear online followed by printed hard copies by Ivy Publisher globally. Therefore, the contributions should not be related to secret. The author takes sole responsibility for his views.

ISSN Print:2327-0519

ISSN Online:2327-0527

Email:mc@ivypub.org

Website: http://www.ivypub.org/mc/

  0
  0

Paper Infomation

Indifference Pricing in the Single Period Binomial with Complete Market Model

Full Text(PDF, 1299KB)

Author: Jinyang Sun, Yunfei Guo

Abstract: Binomial no-arbitrage price have a method is the traditional approach for derivative pricing, which is, the complete model, which makes possible the perfect replication in the market. Risk neutral pricing is an appropriate method of asset pricing in a complete market. We have discussed an incomplete market, a non - transaction asset that produces incompleteness of the market. An effective method of asset pricing in incomplete markets is the undifferentiated pricing method. This technique was firstly introduced by Bernoulli in (1738) the sense of gambling, lottery and their expected return. It is used to command investors' preferences and better returns the results they expect. In addition, we also discuss the utility function, which is the core element of the undifferentiated pricing. We also studied some important behavior preferences of agents, and injected exponential effect of risk aversion in the model, so that the model was nonlinear in the process of claim settlement.

Keywords: Complete Market Model, Option Pricing, Nonlinear Pricing Formula, Risk Natural Measure, Expected Utility and Indifference Pricing

References:

[1] FASB (2004). Share-based payment (Report). Financial Accounting Standards Board.

[2] Shao Muo Weisi, Zhang Tong, Predictive text mining foundation, Xi'an, Xi'an Jiaotong University Press, 2012.

[3] William Falloon; David Turner, eds. (1999). “The evolution of a market”. Managing Energy Price Risk. London: Risk Books

[4] Kemna, A.G.Z. Vorst, A.C.F.; Rotterdam, E.U.; Instituut, Econometrisch (1990), A Pricing Method for Options Based on Average Asset Values

[5] Feynman R.P., Kleinert H. (1986), ”Effective classical partition functions”, Physical Review A 34: 5080-5084, Bibcode:1986PhRvA..34.5080F, doi:10.1103/PhysRevA.34.5080, PMID 9897894

[6] Devreese J.P.A., Lemmens D., Tempere J. (2010), “Path integral approach to Asianoptions in the Black-Scholes model”,Physica A 389: 780 -788, arXiv:0906.4456, Bibcode:2010PhyA..389..780D, doi:10.1016/j.physa.2009.10.020

[7] Rogers, L.C.G.; Shi, Z. (1995), “The value of an Asian option”, Journal of Applied Probability (Applied Probability Trust) 32 (4): 1077 - 1088, doi: 10.2307/3215221, JSTOR 3215221

[8] V.Henderson and D.Hobson. Utility Indifference pricing: An overview in “Indifference pricing: Theory and Applications” Edited by R.Carmona, Princeton University Press, 2009, pp. 44 - 77

[9] Broadie, M., Glasserman, P., and Kou, S.G. (1997). A continuity correction for discrete barrier options. Mathematical Finance, 7(4), 325 - 348.

[10] Fusai, G., and Roncoroni, A. (2008). Implementing Models in Quantitative Finance: Methods and Cases. Spring-Verlag.

[11] Geman, H., and Yor, M. (1996). Pricing and hedging double-barrier options: A probabilistic approach. Mathematical Finance, 6, 365 - 378.

[12] Heynen, R.C., and Kat, H.M. (1994). Partial barrier options. Journal of Financial Engineering, 3, 253 - 274

[13] Hull, J.C. Options, Futures, and Other Derivative Securities, 3rd edn. Prentice Hall, Engine wood Cliffs, NJ.

[14] Merton, R.C. (1973). Theory of rational option pricing. Bell Journal of Economics and Management Science, 4, 141 - 183.

[15] Young, D.M., and Gregory, R. T. (1972). A survey of Numerical Mathematics, Volumel. Addison-Wesley.

Privacy Policy | Copyright © 2011-2020 Ivy Publisher. All Rights Reserved.

Contact: customer@ivypub.org